location: Current position: Home >> Scientific Research >> Paper Publications

时变四块问题的对偶理论方法

Hits:

Indexed by:期刊论文

Date of Publication:2019-06-14

Journal:高校应用数学学报A辑

Included Journals:PKU

Volume:34

Issue:2

Page Number:203-217

ISSN No.:1000-4424

Key Words:块问题;算子理论;对偶理论;线性时变系统;最优控制

Abstract:利用算子理论方法研究最优控制中的重要问题–块问题的解法.通过计算时变四块问题中出现的子空间的零化子与预零化子,建立起针对该问题的对偶理论,从而确保最优控制器的存在性并得到最优性能指标的计算公式.经验证,现有关于时变一块与两块问题的对偶方法均可作为所得结论的特例.此外,举例说明当被控系统为紧算子时,由对偶理论提供的最优解具有时变全通性.

Pre One:Properties of Toeplitz Operators on the Dirichlet Space Over the Ball

Next One:Radial Operators on the Weighted Bergman Spaces over the Polydisk